Patanol Overdose

It is not known what to expect from an overdose of Patanol (olopatadine ophthalmic solution), or even if it is possible to overdose on these eyedrops. However, the effects would likely depend on how much of the medication was taken, how it was taken, and whether it was taken with any other substances. Treatment for people who take too much Patanol will likely involve supportive care.

Is It Possible to Overdose on Patanol?

Patanol® (olopatadine ophthalmic solution) is a medication approved to treat eye allergies (known medically as allergic conjunctivitis). It belongs to a class of allergy medications known as antihistamines. It is not known if it is possible to overdose on Patanol or what the specific effects might be. However, the effects of an overdose would likely vary, depending on a number of factors, including the Patanol dosage, how it was taken (as an eyedrop or by mouth), and whether it was taken with any other medicines, alcohol, or street drugs.
 
Overdose symptoms are more likely to occur if the medication was accidentally taken by mouth (which might occur with children or pets) rather than as an eyedrop, as very little of the medication reaches the bloodstream when administered in the eyes.
 

Treatment for a Patanol Overdose

Given that there have been no reported cases, it is not known how best to treat an overdose with Patanol. Therefore, treatment, if necessary, will likely include supportive care, which consists of treating any of the symptoms that occur as a result of the overdose.
 
It is important that you seek medical attention immediately if you believe that you may have taken too much Patanol.
 
5 Tips to Keep a Cold at Bay

Patanol Eye Drops

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.